Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Duality for admissible locally analytic representations


Authors: Peter Schneider and Jeremy Teitelbaum
Journal: Represent. Theory 9 (2005), 297-326
MSC (2000): Primary 11S80, 22E50
DOI: https://doi.org/10.1090/S1088-4165-05-00277-3
Published electronically: April 12, 2005
MathSciNet review: 2133762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the problem of constructing a contragredient functor on the category of admissible locally analytic representations of $p$-adic analytic group $G$. A naive contragredient does not exist. As a best approximation, we construct an involutive ``duality'' functor from the bounded derived category of modules over the distribution algebra of $G$ with coadmissible cohomology to itself. on the subcategory corresponding to complexes of smooth representations, this functor induces the usual smooth contragredient (with a degree shift). Although we construct our functor in general we obtain its involutivity, for technical reasons, only in the case of locally $\mathbb{Q}_p$-analytic groups.


References [Enhancements On Off] (What's this?)

  • [Bor] Borel A. et al., Algebraic $D$-Modules, Orlando, Academic Press, 1987. MR 0882000 (89g:32014)
  • [BW] Borel A., Wallach N., Continuous cohomology, Discrete Subgroups, and Representations of Reductive Groups, Ann. Math. Studies 94, Princeton Univ. Press 1980.MR 0554917 (83c:22018)
  • [B-GAL] Bourbaki, N., Groupes et algèbres de Lie, Chap. 1-3, Paris, Hermann, 1971, 1972.
  • [CE] Cartan H., Eilenberg S., Homological Algebra, Princeton Univ. Press, 1956. MR 0077480 (17,1040e)
  • [Cas] Casselman W., Introduction to the theory of admissible representations of $\wp $-adic reductive groups, Preprint.
  • [Dix] Dixmier J., Enveloping Algebras, North-Holland, Amsterdam, 1977. MR 0498740 (58 #16803b)
  • [DDMS] Dixon J.D., du Sautoy M.P.F., Mann A., Segal D., Analytic Pro-$p$-Groups (2nd Edition), Cambridge Univ. Press, 1999. MR 1152800 (94e:20037)
  • [Eme] Emerton M., Locally analytic vectors in representations of non-archimedean locally $p$-adic analytic groups, to appear in Memoirs of the AMS.
  • [Fea] Féaux de Lacroix C. T., Einige Resultate über die topologischen Darstellungen $p$-adischer Liegruppen auf unendlich dimensionalen Einige Resultate Vektorräumen über einem $p$-adischen Körper, Thesis, Köln 1997, Schriftenreihe Math. Inst. Univ. Münster, 3. Serie, Heft 23, pp. 1-111 (1999). MR 1691735 (2000k:22021)
  • [Gro] Grothendieck A., Produit tensoriels topologiques et espaces nucléaires., Mem. Amer. Math. Soc. 16 (1955). MR 0075539 (17,763c)
  • [Har] Hartshorne R., Residues and Duality, Lect. Notes Math. 20, Berlin-Heidelberg-New York, Springer, 1966. MR 0222093 (36 #5145)
  • [Ha2] Hartshorne R., Algebraic Geometry, Springer, Berlin-Heidelberg-New York, 1977. MR 0463157 (57 #3116)
  • [Kem] Kempf G. R., The Ext-dual of a Verma module is a Verma module, J. Pure Appl. Algebra 75, no. 1, 47-49, (1991). MR 1137161 (93b:17023)
  • [Lam] Lam T. H., Lectures on Modules and Rings, Springer, Berlin-Heidelberg-New York, 1999. MR 653294 (99i:16001)
  • [Laz] Lazard M., Groupes analytiques $p$-adique, Inst. Hautes Études Sci. Publ. Math. 26, 389-603, (1965). MR 0209286 (35 #188)
  • [Sch] Schneider P., $p$-adische Analysis, Course at Münster in 2000. http://wwwmath.uni-muenster.de/math/u/schneider/publ/lectnotes.
  • [NFA] Schneider P., Nonarchimedean Functional Analysis, Springer-Verlag, Berlin-Heidelberg-New York, 2001. MR 1869547 (2003a:46106)
  • [ST1] Schneider P., Teitelbaum J., Locally analytic distributions and $p$-adic representation theory, with applications to $GL_{2}$, J. Amer. Math. Soc. 15, 443-468, (2002). MR 1887640 (2003b:11132)
  • [ST2] Schneider P., Teitelbaum J., Algebras of $p$-adic distributions and admissible representations, Invent. Math. 153, 145-196, (2003). MR 1990669 (2004g:22015)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 11S80, 22E50

Retrieve articles in all journals with MSC (2000): 11S80, 22E50


Additional Information

Peter Schneider
Affiliation: Mathematisches Institut, Westfälische Wilhelms-Universität Münster, Einsteinstr. 62, D-48149 Münster, Germany
Email: pschnei@math.uni-muenster.de

Jeremy Teitelbaum
Affiliation: Department of Mathematics, Statistics, and Computer Science (M/C 249), University of Illinois at Chicago, 851 S. Morgan St., Chicago, Illinois 60607
Email: jeremy@uic.edu

DOI: https://doi.org/10.1090/S1088-4165-05-00277-3
Received by editor(s): July 27, 2004
Received by editor(s) in revised form: February 27, 2005
Published electronically: April 12, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society